# SDR AALA202210135705

- Difficulty date: October 7, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A300*
- Aircraft serial: 7310
- Aircraft time: 16,349 hours, 6,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER DOOR SILL PLATE AT FR 68 AND -Y1292. REPAIRED SILL PLATE PER SRM 53-41-14-300-001 PRINCIPLE 7.
